Some Selected Research Publications

  1. On the Summability of a Class of Fourier Series, The Mathematics Student 31 (1963), 7-12.
  2. A Note on the Gibb's Phenomenon for the (^) Means of Fourier Series, Indian Journal of Mathamtics 5 (1964), 37-40.
  3. On the Summability of a Class of the Derived Conjugate Series of a Fourier Series, Canadian Mathematical Bulletin 8 (1965), 637-645.
  4. On the Strong Summability by Triangular Means of the Derived Fourier Series and its conjugate series, Canadian Mathematical Bulletin 9 (1966), 646-656.
  5. On the summability of a class of the derived Fourier series, Canadian Mathematical Bulletin 10 (1967), 79-84.
  6. On the Enestrom-Kakeya Theorem, Tohoku Mathematical Journal 20 (1968), 126-136 (with Q. I. Rahman).
  7. Functions of Exponential Type not Vanishing in a Half-Plane and Related Polynomials, Transactions of the American Mathematical Society 137 (1969), 501-517 (with Q.I. Rahman).
  8. On the Derivative of a Polynomial, Proceedings of the American Mathematical Society 41 (1973), 543-546.
  9. Inequalities for Polynomials Satisfying p(z)=z^n p(1/z), Proceedings of the American Mathematical Society 57 (1976), 238-242 (with V.K. Jain and G. Labelle).
  10. Remark on Matrix Transform of Trigonometric Series, Indian Journal of Mathematics 9 (1977), 225-229.
  11. An Inequality for Functions of Exponential Type Not Vanishing in a Half-Plane, Proceedings of the American Mathematical Society 65 (1977), 225-229.
  12. On the Enestrom-Kakeya Theorem II, Journal of Approximation Theory 22 (1978), 1-10 (with V. K. Jain).
  13. On the Location of Zeros of a Polynomial, Journal of Approximation Theory 24 (1978), 78-82, (with B. Datt).
  14. On the derivative of a polynomial, Illinois Journal of Mathematics 23 (1979), 319-329 (with Q. I. Rahman and G. Schmeisser.)
  15. On a Sequence of Fourier Coefficients, Indian Journal of Mathematics 22 (1980), 177-183 (with B.N. Sahney)
  16. An Inequality for Self-Inversive Polynomials, Journal of Mathematical Analysis and Applications 95 (1983), 490. (with K. K. Dewan).
  17. An Inequality for the Derivative of Self-Inversive Polynomials, Bulletin of the Australian Mathematical Society 27 (1983), 403-406 (with K. K. Dewan).
  18. Some Integral Inequalities for Polynomials, Indian Journal of Pure and Applied Mathematics 14 (1983), 440-443 (with K.K. Dewan).
  19. On Enestrom-Kakeya theorem, Journal of Approximation Theory 42 (1984), 239-244 (with K. K. Dewan).
  20. On the Maximum Modulus of Polynomials, Journal of Mathematical Analysis and Applications 112 (1985), 253-258.
  21. On Bernstein's Inequality, Journal of Mathematical Analysis and Applications 126 (1987), 494-500 (with G. Labelle).
  22. On the Maximum Modulus of Polynomials not Vanishing inside the Unit Circle, Approximation Theory & its Applications 5 (1989), 79-82.
  23. Inequalities for the Derivative of a polynomial, Journal of Approximation Theory 63 (1990), 65-71.
  24. Some inequalities for Derivatives of polynomials, Journal of Approximation Theory 66 (1991), 29-35.
  25. Some Inequalities for Maximum Modulus of Polynomials, International Journal of Mathematics and Mathematical Sciences 14 (1991), 233-238.
  26. The Lie Theory for Hypergeometric Functions, Journal of Mathematical Analysis and its Applications 171 (1992), 171-204 (with H. L. Manocha).
  27. Inequalites Concerning the L^p-norm of a polynomial and its Derivative, Journal of Mathematical Analysis and Applications 179 (1993), 208-213 (with Robert B. Gardner).
  28. On Tensor Product of Finite Dimensional Irreducible Representations of sl(2,C) , International Journal of Mathematical and Statistical Sciences 2 (1993), 74-90 (with H. L. Manocha).
  29. On Polynomials with a Prescribed Zero, Journal of Mathematical Analysis and Applications 181 (1994), 282-284 (with K.K. Dewan).
  30. On the Location of the Zeros of a Polynomial, Journal of Approximation Theory 78 (1994), 286-292 (with Robert B. Gardner).
  31. Some Inequalities for Entire Functions of Exponential Type, Proceedings of the American Mathematical Society 123 (1995), 2757-2761 (with Robert B. Gardner).
  32. An Lp Inequality for a Polynomial and its Derivative, Journal of Mathematical Analysis and Applications 194 (1995), 720-726 (with Robert B. Gardner).
  33. Inequalities for Polynomials Satisfying p(z)=z^n p(1/z), Complex Variables 31 (1996), 185-191 (with D.H. Vetterlein)
  34. Some Inequalities for Polynomials Satisfying p(z) = z^n p(1/z), Approximation Theory and its Applications 12 (1996), 40-44 (with Braham Datt).
  35. Some Generalizations of the Enestrom-Kakeya Theorem, Acta Mathematica Hungarica 74 (1997), 125-134 (with Robert B. Gardner).
  36. Perturbations of the Haar Wavelet, Proceedings of the American Mathematical Society 125 (1997), 3363-3370 (with R. A. Zalik).
  37. On Maximum Modulus of Polynomials Satisfying $p(z) \equiv z^np(1/z)$, East Journal on Approximations 3 (1997), 111-115.
  38. An Inequality for Self-Inversive Polynomials, Glasnik Matematicki 32 (52) (1997), 213-215.
  39. Functions of Exponential Type Not Vanishing in a Half-Plane, Analysis 17 (1997), 395-402 (with Robert B. Gardner).
  40. Bernstein Type Inequalities for Rational Functions with Prescribed Poles, Recent Progress in Inequalities (G. V. Milovanovic, Editor), 249-270, Kluwer Academic Publishers, The Netherlands (1998) (with Ram N. Mohapatra).
  41. Inequalities for Maximum Modulus of Rational Functions with Prescribed Poles, Approximation Theory: In Memory of A. K. Varma (N. K. Govil, R. N. Mohapatra, Z. Nashed, A. Sharma and J. Szabados, Editors), 255-263, Marcel Dekker, Inc., New York (1998) (with R. N. Mohapatra).
  42. Markov and Bernstein Type Inequalities for Polynomials, Journal of Inequalities and Applications 3 (1999), 349-387 (with R. N. Mohapatra).
  43. Degree of Convergence for a Class of Linear Operators, Analytic and Geometric Inequalities & Applications (Th. M. Rassias and H. M.Srivastava, Editors) 135-150, Kluwer Academic Publishers, The Netherland (1999) (with R. N. Mohapatra).
  44. On a Theorem of Ankeny and Rivlin Concerning the Maximum Modulus of Polynomials, Complex Variables 40 (2000), 249-259.
  45. L^p Inequalities for Polar Derivatives of Polynomials, Mathematical Inequalities and Applications 3 (2000) (with Griffith Nyuydinkong).
  46. Some L^p Inequalities for Polar Derivative of a Polynomial, Journal of Mathematical Analysis and Applications 254 (2001), 618-626 (with Griffith Nyuydinkong and B. Tameru).
  47. On the Maximum Modulus of Polynomials Not Vanishing inside a Circle, Journal of Interdiscilinary Mathematics 4 (2001), 93-100 (with Griffith Nyuydinkong).
  48. On Maximum Modulus of Polynomials and Related Entire Functions with Restricted Zeros, Mathematical Inequalities and Applications 5 (2002), 57-60 (with M.A. Qazi).
  49. On Growth of Polynomials, Journal of Inequalities and Applications 7 (2002), 623-631.
  50. Some Extensions of Enestrom-Kakeya Theorem, International Journal of Applied Mathematics 11 (2002), 245-253 (with G.N. McTune).
  51. L^p Inequalities for Entire Functions of Exponential Type, Mathematical Inequalities and Applications 6 (2003), 445-452.
  52. Inequalities Describing the Growth of Polynomials Not Vanishing in a Disk of Prescribed Radius, Mathematical Inequalities and Applications 6 (2003), 453-467 (with M.A. Qazi and Q.I. Rahman).
  53. A New Property of Entire Functions of Exponential Type Not Vanishing in a Half-Plane and Applications, Complex Variables 48 (2003), 897-908 (with M.A. Qazi and Q.I. Rahman).
  54. Some Generalizations Involving the Polar Derivative for an Inequality of Paul Turan, Acta Mathematica Hungarica 104 (2004), 115-126 (with G.N. McTume).
  55. Growth of Polynomials Not Vanishing Inside a Circle, International Journal of Pure and Applied Mathematics 13 (2004), 491-498 (with Robert B. Gardner and A. Weemes).
  56. Some Results Concerning Rate of Growth of Polynomial, East Journal on Approximations 10 (2004), 1-12 (with Robert B. Gardner and A. Weemes).
  57. Rate of Growth of Polynomials Not Vanishing Inside a Circle, Journal of Inequalities in Pure and Applied Mathematics, 6 (2005), 1-9 (with Robert B. Gardner and S.N. Musukula).
  58. On the Derivative and Maximum Modulus of a Polynomial, Journal of Inequalities and Applications 2006 (2006), 1-6 (with K. K. Dewan, A. Mir and M. S. Pukhta).
  59. Simultaneous Approximation for the Bezier Variant Baskakov Beta Operators, Mathematical and Computer Modelling 44 (2006), 1153-1159 (with Vijay Gupta).
  60. Simultaneous Approximations for the Phillps Operators, International Journal of Mathematics and Mathematical Sciences 2006 (2006), 1-9 (with Vijay Gupta and M.A. Noor).
  61. Rate of Convegence for Baskakov Operators on Functions of Bounded Variation, Journal of Combinatorics, Information and System Sciences, 31 (2006), 1-17 (with Vijay Gupta).
  62. Interpolation by Polynomials and Transcendental Entire Functions, Frontiers in Interpolation and Approximation: (Dedicated to the Memory of Ambikeshwar Sharma), 173-211, Chapman & Hall/CRC Press, Taylor & Francis Group (2007) (with M. A. Qazi, and Q. I. Rahman).
  63. Some Results on Modified Sz\'asz-Mirakjan Operators, Journal of Mathematical Analysis and Applications 327 (2007), 1284-1296. (with Z. Finta and Vijay Gupta).
  64. Direct Estimates in Simultaneous Approximation for Durrmeyer Type Operators, Mathematical Inequalities and Applications 10 (2007), 371-379 (with Vijay Gupta).
  65. Convergence Rate for Generalized Baskakov Type Operators, Journal of Nonlinear Analysis, 69 (2008), 3795-3801 (with Vijay Gupta).
  66. An inequality for entire functions of exponential type satisfying $f(z)\eqiv e^{i \gamma}e^{i\tau z}\bar{f(\bar{z})}, Acta Mathematica Hungarica 119 (2008), 189-196 (with M. A. Qazi).
  67. Location of Zeros of Polynomials, Mathematical and Computer Modelling 50 (2009), 306-313 (with Chadia Affane-Aji and Neha Agarwal).
  68. Convergence of q-Meyer-Konig-Zeller-Durrmeyer Operators, Advanced Studies in Contemporary Mathematics 19 (2009), 97-108 (with Vijay Gupta).
  69. Some Approximation Properties of Integrated Bernstein Operators, Advances in Mathematical Research 11 (2009), 1-15, Nova Science Publishers, NY (with Vijay Gupta).
  70. Inequalities for Self-Reciprocal Polynomials and Uniformly Almost Periodic Functions, Journal of Concrete and Applicable Mathematics 8 (2010), 216-235 (with Q. M. Tariq).
  71. On Annuli Containing All the Zeros of a Polynomial, Mathematical and Computer Modelling 52 (2010), 1532-1537 (with Chadia Affane-Aji and Saad Biaz).
  72. Some Inequalities Concening Derivative and Maximum Modulus of Polynomials, Australian Journal of Mathematical Analysis and Applications 8 (2011), 1-8 (with A. Liman and W. M. Shah).
  73. q-Beta-Szasz-Stancu Operators, Advanced Studies in Contemporary Mathematics 22 (2012), 117-123 (with Vijay Gupta).
  74. On the Regions Containing All the Zeros of a Polynomial, Nonlinear Analysis: Stability, Approximation and Inequalities, Edited by P.G. Georgiev, P. Pardalos, and H.M.Srivastava, Springer Optimization and Its Applications 68 (2012), 39-55 (with Chadia Affane-Aji).
  75. Rate of Approximation for Szasz-Mirakyan-Stancu-Durrmeyer Operators, Lobachevskii Journal of Mathematics 33 (2012), 249-254 (with Vijay Gupta).
  76. Some Inequalities for Laurent Polynomials, Bulletin of the Polish Academy of Sciences Mathematics 60 (2012), 241-247 (with M. A. Qazi and Q. I. Rahman)
  77. On Region Containing all the Zeros of a Polynomial, Applied Mathematics & Computation 219 (2013), 9609-9614 (with Aseem Dalal).
  78. New classes of Durrmeyer Type Operators, Applied Mathematics and Computation 225 (2013), 195-203 (with Vijay Gupta and D. Soybas).
  79. Simultaneous Approximation for stancu Type Generalizations of Certain Summation-Integral Operators, Analytic Number Theory, Approximation Theory and Special Functions (In honor of H.M. Srivastava) (G.V. Milovanovic and Michael Th. Rassias, Editors), Springer, New York (2014), 531-548 (with Vijay Gupta).
  80. Approximation Properties of Phillips Operators, Mathematics without Boundaries: Surveys in Pure Mathematics (Panos Pardalos and Th. M. Rassias, Editors), Springer, New York (2014), 221-244 (with Vijay Gupta).
  81. On Certain Szasz-Mirakyan-Beta Operators, Topics in Mathematical Analysis and Applications (Th. M. Rassias and Laszlo Toth, Editors), Springer, New York (2014), 363-386 (with Vijay Gupta and D. Soybas).
  82. On Extremal Problems in Polynomials and Entire Functions, Handbook of Functional Equations and Functional Inequalities (Th. M. Rassias, Editor), Springer (2014), 209-245 (with Q. M. Tariq).
  83. Enestrom-Kakeya Theorem and Some of its Generalizations, Current Topics in Pure and Computational Complex Analysis (Santosh Joshi, Michael Dorff and Indrajit Lahiri, Editors), Birkhauser (2014), 171-200 (with Robert B. Gardner).
  84. Annulus Containing All the Zeros of a polynomial, Applied Mathematics & Computation 249 (2014), 429-435.